About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 962784, 7 pages
http://dx.doi.org/10.1155/2014/962784
Research Article

Discussion on Contractions on Generalized Metric Spaces

1Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
2Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia

Received 22 December 2013; Accepted 10 January 2014; Published 20 February 2014

Academic Editor: Chi-Ming Chen

Copyright © 2014 Erdal Karapınar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Branciari, “A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces,” Publicationes Mathematicae Debrecen, vol. 57, no. 1-2, pp. 31–37, 2000. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. B. Samet, “Discussion on “a fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces” by A. Branciari,” Publicationes Mathematicae Debrecen, vol. 76, no. 4, pp. 493–494, 2010. View at MathSciNet · View at Scopus
  3. M. Jleli and B. Samet, “The Kannan's fixed point theorem in a cone rectangular metric space,” The Journal of Nonlinear Sciences and Applications, vol. 2, no. 3, pp. 161–167, 2009. View at Zentralblatt MATH · View at MathSciNet
  4. W. A. Kirk and N. Shahzad, “Generalized metrics and Caristis theorem,” Fixed Point Theory and Applications, vol. 2013, article 129, 2013. View at Publisher · View at Google Scholar
  5. L. Kikina and K. Kikina, “A fixed point theorem in generalized metric spaces,” Demonstratio Mathematica, vol. 46, no. 1, pp. 181–190, 2013. View at Zentralblatt MATH · View at MathSciNet
  6. W. A. Wilson, “On semi-metric spaces,” The American Journal of Mathematics, vol. 53, no. 2, pp. 361–373, 1931. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Das and L. K. Dey, “Fixed point of contractive mappings in generalized metric spaces,” Mathematica Slovaca, vol. 59, no. 4, pp. 499–504, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Lakzian and B. Samet, “Fixed points for (ψ,φ)-weakly contractive mappings in generalized metric spaces,” Applied Mathematics Letters, vol. 25, no. 5, pp. 902–906, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Aydi, E. Karapinar, and H. Lakzian, “Fixed point results on a class of generalized metric spaces,” Mathematical Sciences, vol. 6, no. 1, article 46, pp. 1–6, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. Bilgili, E. Karapinar, and D. Turkoglu, “A note on common fixed points for (ψ,α,β)-weakly contractive mappings in generalized metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 287, 2013. View at Publisher · View at Google Scholar
  11. C.-M. Chen and W. Y. Sun, “Periodic points for the weak contraction mappings in complete generalized metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 79, 2012. View at Publisher · View at Google Scholar
  12. I. Erhan, E. Karapinar, and T. Sekulić, “Fixed points of ψ,ϕ contractions on rectangular metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 138, 2012. View at Publisher · View at Google Scholar
  13. D. Miheţ, “On Kannan fixed point principle in generalized metric spaces,” The Journal of Nonlinear Science and Its Applications, vol. 2, no. 2, pp. 92–96, 2009. View at Zentralblatt MATH · View at MathSciNet
  14. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. U. Ali, T. Kamran, and E. Karapinar, “α,ψ,ξ-contractive multivalued mappings,” Fixed Point Theory and Applications, vol. 2014, article 7, 2014. View at Publisher · View at Google Scholar
  16. M. Jleli, E. Karapınar, and B. Samet, “Best proximity points for generalized α,ψ-proximal contractive type mappings,” Journal of Applied Mathematics, vol. 2013, Article ID 534127, 10 pages, 2013. View at Publisher · View at Google Scholar
  17. M. Jleli, E. Karapınar, and B. Samet, “Fixed point results for α-ψλcontractions on gauge spaces and applications,” Abstract and Applied Analysis, vol. 2013, Article ID 730825, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. E. Karapınar and B. Samet, “Generalized α-ψ-contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. B. Mohammadi, S. Rezapour, and N. Shahzad, “Some results on fixed points of α-ψ-Ciric generalized multifunctions,” Fixed Point Theory and Applications, vol. 2013, article 24, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. R. M. Bianchini and M. Grandolfi, “Trasformazioni di tipo contrattivo generalizzato in uno spazio metrico,” ATTI Della Accademia Nazionale Dei Lincei, vol. 45, pp. 212–216, 1968. View at Zentralblatt MATH · View at MathSciNet
  21. P. D. Proinov, “A generalization of the Banach contraction principle with high order of convergence of successive approximations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 67, no. 8, pp. 2361–2369, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. P. D. Proinov, “New general convergence theory for iterative processes and its applications to Newton-Kantorovich type theorems,” Journal of Complexity, vol. 26, no. 1, pp. 3–42, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001. View at MathSciNet
  24. M. Berzig and M. Rus, “Fixed point theorems for α-contractive mappings of Meir-Keeler type and applications,” http://arxiv.org/abs/1303.5798.
  25. M. Berzig and E. Karapınar, “Fixed point results for αψ-αϕ-contractive mappings for a generalized altering distance,” Fixed Point Theory and Applications, vol. 2013, article 205, 2013. View at Publisher · View at Google Scholar · View at MathSciNet